# SDR DL72S990742

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545664
- Condition: Cracked
- Location: Bs 460-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 26L SKIN LAP SPLICE INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED 14 CRACKS IN 6 DIFFERENT FRAME BAYS.  THE ENTIRE SKIN LAP WAS CUTOUT TO REMOVE ALL CRACKS AND REPAIRED WITH AN EXTERNAL DOUBLER PER ER/A 367077-14AD, REV B.  EXISTING ADJACENT CORROSION REPAIRS WERE INCORPORATED INTO THE LAP REPAIR.
